# SDR AMWA88091BC

- Difficulty date: October 18, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 26,749 hours, 37,525 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1013810087
- Part serial: 083213
- Condition: Discharged
- Location: Master
- Part time: 14,025 hours, 19,592 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE ANNUNCIATOR ILLUMINATED IN FLIGHT.  BATTERY REPLACED BY MAINTENANCE, DISCREPANCY CLEARED. THIS TYPE ANNUNCIATOR DISCREPANCY IS CONSIDERED A NUISANCE ITEM AND DISTRACTION TO CREW.
